# SDR AALA202212201686

- Difficulty date: December 15, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N865NN
- Make and model: Boeing 737823
- Aircraft serial: 29554
- Aircraft time: 36,037 hours, 15,030 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 143A524036
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN PASSENGER CABIN FLOOR BREAK PANEL LOCATED AT BS 540 AND RBL 0. REPLACED BREAK PANEL PER SRM 51-40-02.
